# SDR DALA2021041402185

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1053 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR 28L CORRODED @ STA 1053. MARKED. NRC 031-0022:5310-2014/002 00365: REPLACED STR 28L END CLIP AT STA 1053 REF LONG BEACH BOEING DWG #4912515. (LP #1780221)
